ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 90, 63 CM LENGTH, 8F; Introducer, catheter
Back to Search Results |
| Model Number |
407356 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 8f swartz braided introducer sheath and dilator were received for evaluation.The sheath and dilator had been perforated proximal to the distal tip.A needle stylet assembly from current inventory was inserted and advanced through the dilator/sheath assembly; however, the needle could not advance past the location of the perforation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Arten100094363 ver.A swartz transseptal guiding introducer instructions for use (ifu) states, ¿during insertion, always use the stylet to facilitate needle passage through the dilator/sheath assembly.Failure to use the stylet may inhibit advancement of the needle and may result in inadvertent needle puncture of the dilator/sheath assembly or skiving of material from the inner surface of the dilator.¿ the cause of the perforation is consistent with not following the instructions for use.
Event or Problem Description
This report is to advise of a device puncture noted during analysis.